# SDR MASA200602555

- Difficulty date: November 10, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 22,538 hours, 18,426 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Part number: S6553667L
- Part serial: 36871
- Condition: Failed
- Location: Nr 2 Atc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7380 ORD.  AIRCRAFT ABORTED TAKEOFF DUE TO NR 2 ATC FAIL MESSAGE.  MX REMOVED AND REPLACED LOWER ANTENNA.
